# SDR ASAA2014062808373

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 399 hours, 134 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POWER CHANGE OVER FROM GROUND POWER, LOST SATCOM PROMPT ON CDU.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE.  SATCOM PROMPT NORMAL.
